Amenability and Contractibility Modulo an Ideal of Banach Algebras
Hamidreza Rahimi and
Elham Tahmasebi
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We investigate the concept of amenability modulo an ideal of Banach algebra, showing that amenability modulo an ideal can be characterized by the existence of virtual and approximate diagonal modulo an ideal. We also study the concept of contractible modulo an ideal of Banach algebra. As a consequence, we prove a version of Selivanov's theorem for a large class of semigroups, including E -inversive E -semigroup and eventually inverse semigroups.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/514761.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/514761.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514761
DOI: 10.1155/2014/514761
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().